# SDR ASAA2016060316931

- Difficulty date: June 3, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 3,236 hours, 1,064 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION PANEL COMPLETLY BLANKED OUT.  DON'T KNOW AT WHAT POINT IT HAPPENED. ACFT GROUNDED. CYCLED ASSOCIATED C/B'S. PRESSURE GROUND TEST NORMAL. GROUND VERIFICATION SUCCESSFUL.
